About a month ago I had some cosmetic dentistry done. I received 8 porcelain veneers on my upper front teeth and six crowns on some of my lower teeth. Since that time the lower right side of my jaw has been throbbing. It hurts to chew anything on that side of my mouth. I called the dentist (by the way I got the work done in Mexico because it was the cheapest estimate i got. I know that was a mistake), and he told me to take ibuprofen twice a day for pain and if it’s still hurting in two weeks to make an appointment to see him because I probably need a root canal. I know enough not to take that much ibuprofen but should I still have this much pain? – Ted P. from Indiana
Ted – It’s good that you know that taking large amounts of ibuprofen over an extended period is dangerous.
The pain that you’re experiencing is not normal. A little soreness or tenderness might be experienced for a few days, but the pain that you’re experiencing needs prompt attention.
It is possible that you need a root canal treatment, but be sure to have this done by a U.S. dentist. You increase your chances of having problems with dental treatment by having it done in Mexico.
You can use mynewsmile.com to find an expert cosmetic dentist who will be able to complete the root canal treatment, if it’s needed, and who will be able to give you a beautiful smile makeover.
This blog post is sponsored by the Chicago dentists of Landman Dental Associates.